Mathematische Annalen

, Volume 307, Issue 2, pp 191–224

Representations \(p\)-adiques semi-stables et transversalite de Griffiths

  • Christophe Breuil

DOI: 10.1007/s002080050031

Cite this article as:
Breuil, C. Math Ann (1997) 307: 191. doi:10.1007/s002080050031
Mathematics Subject Classification (1991):11S20, 14F20, 14F30 

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Christophe Breuil
    • 1
  1. 1.Centre de Mathématiques, U.R.A. 169 du C.N.R.S., Ecole Polytechnique, F-91128 Palaiseau Cedex, France (e-mail: breuil@orphee.polytechnique.fr)FR

Personalised recommendations